Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 104, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 29, 2022, 9:07 PM CST for Kemper County, Neshoba County, Newton County, Mississippi. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2022, 9:07 PM CST (03:07 UTC)
- Expired
- Nov 29, 2022, 10:00 PM CST
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Kemper County, MS, Neshoba County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 117 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 9:21 PM CST | TSTM WND DMG | House, MS | POWER POLE DOWN REPORTED BY EMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 6:52 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.1
The text
As transmitted.
369
WFUS54 KJAN 300307
TORJAN
MSC069-099-101-300400-
/O.NEW.KJAN.TO.W.0104.221130T0307Z-221130T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
907 PM CST Tue Nov 29 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Newton County in east central Mississippi...
Central Kemper County in east central Mississippi...
Southeastern Neshoba County in east central Mississippi...
* Until 1000 PM CST.
* At 907 PM CST, a severe thunderstorm capable of producing a tornado
was located over Stratton, or 7 miles east of Prospect, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
House around 920 PM CST.
Herbert Springs around 925 PM CST.
Damascus around 930 PM CST.
Liberty and Bluff Springs around 935 PM CST.
Blackwater around 940 PM CST.
De Kalb around 945 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3269 8840 3257 8885 3258 8891 3256 8892
3249 8917 3255 8920 3291 8861
TIME...MOT...LOC 0307Z 242DEG 42KT 3253 8914
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
862 follow-up statements
948
WWUS54 KJAN 300328
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
928 PM CST Tue Nov 29 2022
MSC101-300338-
/O.CAN.KJAN.TO.W.0104.000000T0000Z-221130T0400Z/
Newton MS-
928 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR NORTHEASTERN NEWTON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for east central
Mississippi.
LAT...LON 3269 8840 3258 8885 3258 8900 3261 8901
3265 8899 3291 8861
TIME...MOT...LOC 0328Z 242DEG 42KT 3264 8888
$$
MSC069-099-300400-
/O.CON.KJAN.TO.W.0104.000000T0000Z-221130T0400Z/
Kemper MS-Neshoba MS-
928 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR CENTRAL
KEMPER AND SOUTHEASTERN NESHOBA COUNTIES...
At 928 PM CST, a severe thunderstorm capable of producing a tornado
was located near Damascus, or 16 miles southeast of Philadelphia,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Liberty around 935 PM CST.
De Kalb around 945 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3269 8840 3258 8885 3258 8900 3261 8901
3265 8899 3291 8861
TIME...MOT...LOC 0328Z 242DEG 42KT 3264 8888
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
86388
WWUS54 KJAN 300347
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
947 PM CST Tue Nov 29 2022
MSC099-300357-
/O.CAN.KJAN.TO.W.0104.000000T0000Z-221130T0400Z/
Neshoba MS-
947 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR SOUTHEASTERN NESHOBA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for east central
Mississippi.
LAT...LON 3273 8844 3266 8877 3269 8880 3276 8880
3291 8861
TIME...MOT...LOC 0347Z 242DEG 42KT 3275 8864
$$
MSC069-300400-
/O.CON.KJAN.TO.W.0104.000000T0000Z-221130T0400Z/
Kemper MS-
947 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR CENTRAL
KEMPER COUNTY...
At 947 PM CST, a severe thunderstorm capable of producing a tornado
was located over De Kalb, or 13 miles north of Meridian Station,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Kemper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3273 8844 3266 8877 3269 8880 3276 8880
3291 8861
TIME...MOT...LOC 0347Z 242DEG 42KT 3275 8864
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
86What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:56 PM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Nov 29, 6:56 PM CST, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Jackson MS 656 PM CST Tue Nov 29 2022 ...New AVIATION... .DISCUSSION... Issued at 330 PM CST Tue Nov 29 2022 Rest of today-tonight... The potential for significant severe weather event remains & severe weather is ongoing across the region. Sfc analysis earlier today indicates strong WAA & moisture return have quickly recovered with temperatures in the low 70s N to mid-upper 70s S with dewpoints in the upper 60s-low 70s, especially in S MS. This has led to strong WAA with intense LLJ around 40-45kts at 850mb. Combined with anomalous warmth & destabilization around 1000-1500 MLCAPE, per SHV & JAN 18Z soundings, will continue to favor significant severe weather event. Some thermo values haven't been seen per SPC sounding climatology & SPC mesoanalysis indicates long clockwise curved hodographs with +300-400 m2/s2 effective SRH & mean layer bulk shear around 30-45kts in the 0-1km/0-3km & 50-60kts in the 0-6km layer. In addition, very steep lapse rates approaching 7.0 C/km in the 700-500mb layer will support more intense hail. This will continue to support all modes of significant severe weather, including tornadoes, some strong & long track, damaging winds up to 80mph & large hail of tennis ball size. Highest threat looks to be along & NW of the Natchez Trace corridor into Hwy 45 corridor. Some storms have developed earlier in S LA & are progged to continue to the NE. In SE MS could have better mid-level capping & 700mb heights around which could suppress some convection into the Pine Belt. After collaboration with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the same, but were slightly expanded to the E to the MS/AL state line. In addition, the PDS tornado watch for a large portion along & NW of the Natchez Trace corridor through 7PM & was extended slightly E to account for storms in the S in Lawrence to Jeff Davis County. Timing for the most significant severe weather looks to be through midnight, with some lingering after midnight through 4A. Increased confidence remains of around 9PM-midnight in the NW Delta, the I-55 corridor around 1AM-3AM & most potential moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor. Some localized flash flooding potential remains today. Kept the graphic as is, but confidence has increased some areas along & NW of the Natchez Trace, especially N of the I-20 corridor could see some additional training of supercells & more vigorous convection. For now, kept the ongoing Flash Flood Watch in SE MS & no changes to the HWO, but definitely can't rule out a quick +3 inches for areas along & N of the I-20 corridor where more intense storms/multiple rounds occurs. Strong WAA will help highs warm near-above normal into low-mid 70s today, while above normal into low to low 40s in the Delta to low-mid 60s in SE MS for the frontal passage tonight. Wednesday through early next week... As strong sfc ridging builds in, much drier air & subsidence will move in the wake. Sfc & mid-level ridging is progged to shift across central Plains on Wed & mid S to Appalachians by Thurs & Atlantic Seaboard by Fri. A quiet & cool pattern will persist through the period as thermo profiles cool into the 4-10 deg. C range. Highs will be in the low 50s in NW to upper 60s S on Wed, solid freeze for areas along & N of the I-20 corridor Thurs & gradual WAA & moderating highs late week on Fri. Moisture advection will gradually increase into late week on Fri. Shortwave trough is expected to move into the Intermountain W by late week & progged to swing E in zonal flow through the Great Lakes & NE by late weekend. With anomalous ridging over the W Gulf of Mexico & increased WAA/moisture (i.e. PWs in the inch to inch & a half range or so) by late weekend, stalled frontal zone will help spark rain chances Fri through the weekend, building to the N into late weekend on Sat to Sun. With warm thermo increasing into the mid- upper teens by the weekend, highs will moderate above climo into the mid-upper 70s by late weekend into early next week. /DC/ && .AVIATION... (00Z TAFS) Issued at 645 PM CST Tue Nov 29 2022 Scattered VFR to MVFR ceilings are across the region. A strong storm system will move across the area through a majority of the TAF period. Widespread showers/storms, some of these will be severe, could contain gusty winds around 35-45mph or brief higher & decreased flight cat restrictions down to MVFR-IFR cigs/vis. LLWS around 2kft will persist up to 40kts through 30/08-10Z at GLH, GWO & GTR & 30/11-13Z at HKS, JAN, MEI, PIB & HBG. Gusty southerly gradient winds, with brief gusts around 30mph, are possible & gradually switching more to the W-NW into the overnight hours. TSRA & SHRA will persist through 30/08-10Z in N TAF sites along Hwy 82 & 30/11-13Z in central to S TAF sites along & S of I-20. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 49 61 34 56 / 100 0 0 0 Meridian 57 66 34 56 / 100 10 0 0 Vicksburg 47 57 34 57 / 90 0 0 0 Hattiesburg 63 68 35 61 / 100 30 0 0 Natchez 51 62 35 59 / 80 0 0 0 Greenville 42 50 32 53 / 70 0 0 0 Greenwood 43 54 32 54 / 90 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... None. && DC/DC/DC
Hazardous weather outlook, Nov 29, 8:20 PM CST, 47 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 820 PM CST Tue Nov 29 2022 ARZ074-075-LAZ007-008-015-MSZ018-019-025>028-034-035-010230- Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-Sunflower- Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight through early Wednesday morning severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ031>033-010230- Lowndes-Choctaw-Oktibbeha- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Tonight through early Wednesday morning, significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029-030-057-058-063>066-010230- Webster-Clay-Jasper-Clarke-Lawrence-Jefferson Davis-Covington- Jones- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Tonight, through early Wednesday morning, severe thunderstorms are likely and tornadoes are possible, with a strong tornado possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, through early Wednesday morning, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ009-023-024-026-MSZ041-052-056-060>062-010230- East Carroll-Franklin LA-Catahoula-Concordia-Sharkey-Lauderdale- Smith-Adams-Franklin MS-Lincoln- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight, through early Wednesday morning, severe thunderstorms are likely and tornadoes are possible, with a strong tornado possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ016-025-MSZ036>040-042>051-053>055-059-010230- Madison LA-Tensas-Holmes-Attala-Winston-Noxubee-Issaquena-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Claiborne-Copiah-Simpson-Jefferson- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight through early Wednesday, significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, through early Wednesday morning, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ072>074-010230- Marion-Lamar-Forrest- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Tonight, through early Wednesday morning severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 0 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Nov 29, 8:15 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
815 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG 1 ENE BASSFIELD 31.50N 89.73W
11/29/2022 JEFFERSON DAVIS MS PUBLIC
TREES DOWN N WILLIAMSBURG RD. ALSO A
TRANSFORMER BLEW. POSSIBLE TORNADO.
&&
NPLocal storm report, Nov 29, 8:28 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG BASSFIELD 31.49N 89.75W
11/29/2022 JEFFERSON DAVIS MS EMERGENCY MNGR
MOBILE HOME WAS DAMAGED. PORCH WAS DESTROYED
AND THERE WAS DAMAGE TO A TRUCK ON THE
PROPERTY.
&&
NPLocal storm report, Nov 29, 8:30 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TORNADO 2 ENE BROWNSVILLE 32.47N 90.41W
11/29/2022 HINDS MS PUBLIC
TREE DOWNED ON HWY 22 AND HAD TO BE CLEARED.
&&
KPLocal storm report, Nov 29, 8:38 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
838 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 2 ENE BROWNSVILLE 32.47N 90.41W
11/29/2022 HINDS MS EMERGENCY MNGR
CORRECTS PREVIOUS TORNADO REPORT FROM 2 ENE
BROWNSVILLE. TREE DOWNED ON HWY 22 AND HAD
TO BE CLEARED.
&&
KPLocal storm report, Nov 29, 8:39 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
839 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 2 ENE BROWNSVILLE 32.47N 90.41W
11/29/2022 HINDS MS EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
ENE BROWNSVILLE. CORRECTS PREVIOUS TORNADO
REPORT FROM 2 ENE BROWNSVILLE. TREE DOWNED
ON HWY 22 AND HAD TO BE CLEARED.
&&
KPLocal storm report, Nov 29, 9:02 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
902 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TORNADO 2 SW WOODLAWN 33.61N 88.33W
11/29/2022 LOWNDES MS BROADCAST MEDIA
DOORS BLOWN OUT OF STATION TWO FIRE DEPT.
BUILDING. ROOF ALSO CAVED IN WITH OUTSIDE
STRUCTURAL DAMAGE.
&&
LCPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 63 min |
| Nov 29, 6:13 PM CST | Tornado Warning | JAN | Jasper | 62 min |
| Nov 29, 6:25 PM CST | Tornado Warning | JAN | Attala, Choctaw, Winston | 65 min |
| Nov 29, 6:37 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 41 min |
| Nov 29, 6:40 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 65 min |
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 61 min |
| Nov 29, 7:01 PM CST | Tornado Warning | JAN | Issaquena, Warren | 59 min |
| Nov 29, 7:13 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha | 43 min |
| Nov 29, 7:40 PM CST | Tornado Warning | JAN | Issaquena, Warren, Yazoo | 44 min |
| Nov 29, 7:44 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 31 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Yazoo | 22 min |
| Nov 29, 8:38 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 52 min |
| Nov 29, 8:46 PM CST | Tornado Warning | JAN | Franklin, Lawrence, Lincoln | 59 min |
| Nov 29, 9:00 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 60 min |
| Nov 29, 9:18 PM CST | Special Weather Statement | JAN | Washington | 57 min |
| Nov 29, 9:41 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 64 min |
| Nov 29, 9:47 PM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 6 hr |
| Nov 29, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Lowndes, Oktibbeha, Winston | 62 min |
| Nov 29, 10:17 PM CST | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 58 min |
| Nov 29, 10:36 PM CST | Special Weather Statement | JAN | Carroll, Montgomery, Webster | 39 min |
| Nov 29, 10:40 PM CST | Tornado Warning | JAN | Jefferson Davis, Simpson, Smith | 45 min |
| Nov 29, 10:50 PM CST | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 55 min |
| Nov 29, 10:55 PM CST | Special Weather Statement | JAN | Jones | 35 min |
| Nov 29, 11:19 PM CST | Tornado Warning | JAN | Jones | 28 min |
| Nov 29, 11:53 PM CST | Special Weather Statement | JAN | Lincoln | 37 min |
| Nov 30, 12:01 AM CST | Special Weather Statement | JAN | Sharkey, Yazoo | 59 min |
| Nov 30, 12:02 AM CST | Tornado Warning | JAN | Clarke | 26 min |
| Nov 30, 12:26 AM CST | Special Weather Statement | JAN | Noxubee | 49 min |
| Nov 30, 12:34 AM CST | Special Weather Statement | JAN | Marion | 26 min |
| Nov 30, 12:47 AM CST | Special Weather Statement | JAN | Covington, Jefferson Davis | 28 min |
| Nov 30, 1:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 35 min |
| Nov 30, 1:26 AM CST | Severe Thunderstorm Warning | JAN | Marion | 34 min |
| Nov 30, 1:56 AM CST | Tornado Warning | JAN | Lamar, Marion | 49 min |
| Nov 30, 2:15 AM CST | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Nov 30, 2:26 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 34 min |
| Nov 30, 2:30 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 45 min |
| Nov 30, 2:36 AM CST | Tornado Warning | JAN | Lamar, Marion | 44 min |
| Nov 30, 3:08 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 37 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.